MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 3, 9MM, SLOPE ++

EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 3, 9MM, SLOPE ++
Model Number 200-73-09
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.Concomitant medical products: cemented finned tib.Tra sz 3f/3t (cn: 200-04-33, sn: (b)(4)).
 
Event or Problem Description
Tibial tray and insert revised to stemmed tibial tray and crc insert.The devices will not be returned for evaluation due to hospital kept it.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported was likely the result of an insufficient bond between the implant and the bone which resulted in aseptic (non-infected) loosening of the tibial component.However, this cannot be confirmed because the component was not returned for evaluation.(d11) concomitant device(s): cemented finned tib.Tra sz 3f/3t (cn: 200-04-33, sn: (b)(6) no information provided in the following section(s): a2, a3, a4, a5, b6, and b7.The following section(s) have additional info; g4, g7, h1, h2, h3, h6 and h7.

Brand Name
OPTETRAK
Common Device Name
CR TIBIAL INSERT SZ 3, 9MM, SLOPE ++
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9208687
Report Number1038671-2019-00529
Device Sequence Number447345
Product Code JWH
UDI-Device Identifier10885862041258
UDI-Public10885862041258
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2013
Device Model Number200-73-09
Device Catalogue Number200-73-09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;